# SDR REXA2016061401080

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 19,014 hours, 18,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE PAX DOOR SEAL STRIKER AT FS 310.00 IS SEVERELY CRACKED.  REPAIRED PASSENGER DOOR FWD SEAL RETAINER IAW REO 601R-53-22-033, TYPE 4.
